MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828400
Medical Device Problem Codes Fracture (1260); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent fracture occurred.The patient presented with coronary artery disease.The 80% stenosed target lesion was located at the mildly tortuous and moderately calcified left main (lm) artery.A 4.00 x 28mm synergy xd drug eluting stent was advanced and implanted for treatment.Following post-dilatation of a kissing balloon catheter of the lm to left anterior descending/ circumflex and proximal optimisation technique (pot) of the lm, the mid portion of the synergy stent was fractured and deformed under flouroscopy.There was no intervention done to correct the fractured stent and the procedure was completed.No patient complications were reported and the patient status was stable.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12642766
Report Number2134265-2021-12676
Device Sequence Number19656369
Product Code NIQ
UDI-Device Identifier08714729981152
UDI-Public08714729981152
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Model NumberH7493941828400
Device Lot Number0026877762
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1